MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ESCALATE EXPANDABLE PLATE; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE ESCALATE EXPANDABLE PLATE; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 48570300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plate pulled apart when expanding it.Pulled plate out and new plate was used.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: no relevant manufacturing issues were identified as all units met stryker specifications.Conclusion: the root cause is undetermined and is multifactoral.
 
Event or Problem Description

Brand Name
ESCALATE EXPANDABLE PLATE
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6567967
Report Number0009617544-2017-00203
Device Sequence Number13479165
Product Code NQW
UDI-Device Identifier07613252464228
UDI-Public(01)07613252464228
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K113802
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48570300
Device Catalogue Number48570300
Device Lot Number167503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by Manufacturer04/20/2017
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1